Journal article icon

Journal article

ONE-SCALE SUPERSYMMETRIC INFLATIONARY MODELS

Publication status:
Published

Actions


Access Document


Authors


BERTOLAMI, O More by this author
Journal:
PHYSICS LETTERS B
Volume:
171
Issue:
1
Pages:
46-63
Publication date:
1986-04-17
DOI:
ISSN:
0370-2693
URN:
uuid:55e76827-2d93-4ff0-a8e9-02f50cf168f7
Source identifiers:
27552
Local pid:
pubs:27552

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP